Alert archive / Florida / Flood Watches in 2016

Flood Watch 3, NWS Miami, FL

June 5, 2016Collier County, Glades County, Hendry County, Florida

NWS Miami, FL issued this flood watch at Jun 5, 2016, 3:25 PM EDT for Collier County, Glades County, Hendry County, Florida. It took effect at Jun 6, 2016, 4:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2016, 3:25 PM EDT (19:25 UTC)
In effect from
Jun 6, 2016, 4:00 AM EDT
Expired
Jun 7, 2016, 12:00 AM EDT
In force
20 hr
Issued by
NWS Miami, FL
Flood severity
None

Counties Collier County, FL, Glades County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1625 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

723 
WGUS62 KMFL 051925
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT SUN JUN 5 2016

...HEAVY RAINFALL COULD CAUSE FLOODING OVER PORTIONS OF SOUTHWEST
FLORIDA...

.HEAVY RAINFALL ASSOCIATED WITH TROPICAL DEPRESSION THREE IS
EXPECTED OVER MOST OF SOUTHERN FLORIDA OVER THE NEXT 24 TO 36
HOURS. THE POTENTIAL FOR FLOODING DUE TO HEAVY RAINS OVER
SOUTHWEST FLORIDA EXISTS. RESIDENTS AND VISITORS TO SOUTHWEST
FLORIDA SHOULD STAY AWARE OF THE WEATHER AND BE PREPARED TO ACT
APPROPRIATELY TO PROTECT LIFE AND PROPERTY IF FLOODING SHOULD
THREATEN.

FLZ063-066-069-070-061200-
/O.NEW.KMFL.FA.A.0003.160606T0800Z-160607T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
325 PM EDT SUN JUN 5 2016

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF SOUTH FLORIDA...INCLUDING THE 
  FOLLOWING AREAS...COASTAL COLLIER...GLADES...HENDRY AND INLAND 
  COLLIER. 

* FROM LATE TONIGHT THROUGH MONDAY EVENING.

* HEAVY RAINFALL WILL SPREAD ACROSS SOUTHWEST FLORIDA AS TROPICAL
  DEPRESSION THREE PASSES THE REGION.

* WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED OVER
  COASTAL SOUTHWEST FLORIDA WITH LOCALIZED HEAVIER AMOUNTS
  POSSIBLE IN THOSE AREAS IMPACTED BY TRAINING OR SLOW-MOVING
  STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

RAG
2 follow-up statements
026 
WGUS62 KMFL 052236
FFAMFL

FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
636 PM EDT SUN JUN 5 2016

...HEAVY RAINFALL COULD CAUSE FLOODING OVER PORTIONS OF SOUTHWEST
FLORIDA...

.HEAVY RAINFALL ASSOCIATED WITH TROPICAL STORM COLIN IS EXPECTED
OVER MOST OF SOUTHERN FLORIDA OVER THE NEXT 24 TO 36 HOURS. THE
POTENTIAL FOR FLOODING DUE TO HEAVY RAINS OVER SOUTHWEST FLORIDA
EXISTS. RESIDENTS AND VISITORS TO SOUTHWEST FLORIDA SHOULD STAY
AWARE OF THE WEATHER AND BE PREPARED TO ACT APPROPRIATELY TO
PROTECT LIFE AND PROPERTY IF FLOODING SHOULD THREATEN.

FLZ063-066-069-070-061400-
/O.CON.KMFL.FA.A.0003.160606T0800Z-160607T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
636 PM EDT SUN JUN 5 2016

...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHWEST FLORIDA...INCLUDING THE FOLLOWING
  AREAS...COASTAL COLLIER...GLADES...HENDRY AND INLAND COLLIER.

* FROM LATE TONIGHT THROUGH MONDAY EVENING.

* HEAVY RAINFALL WILL SPREAD ACROSS SOUTHWEST FLORIDA AS TROPICAL
  STORM COLIN PASSES WEST OF THE REGION.

* WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED OVER
  COASTAL SOUTHWEST FLORIDA WITH LOCALIZED HEAVIER AMOUNTS
  POSSIBLE IN THOSE AREAS IMPACTED BY TRAINING OR SLOW-MOVING
  STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
143 
WGUS62 KMFL 060855
FFAMFL

FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
455 AM EDT MON JUN 6 2016

...HEAVY RAINFALL COULD CAUSE FLOODING OVER PORTIONS OF SOUTHWEST
FLORIDA...

.PERIODS OF HEAVY RAINFALL ASSOCIATED WITH TROPICAL STORM COLIN WILL
CONTINUE TO AFFECT SOUTHWEST FLORIDA OVER THE NEXT 36 HOURS. THIS
MAY LEAD TO FLOODING IN SOME LOCATIONS, ESPECIALLY IN VULNERABLE
AND LOW LYING AREAS. RESIDENTS AND VISITORS TO SOUTHWEST FLORIDA
SHOULD STAY AWARE OF THE WEATHER AND BE PREPARED TO ACT
APPROPRIATELY TO PROTECT LIFE AND PROPERTY IF FLOODING SHOULD
THREATEN.

FLZ063-066-069-070-070400-
/O.CON.KMFL.FA.A.0003.000000T0000Z-160607T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
455 AM EDT MON JUN 6 2016

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHWEST FLORIDA...INCLUDING THE FOLLOWING
  AREAS...COLLIER...GLADES AND HENDRY.

* THROUGH LATE THIS EVENING

* PERIODS OF HEAVY RAINFALL WILL CONTINUE ACROSS SOUTHWEST
  FLORIDA AS TROPICAL STORM COLIN PASSES WEST OF THE REGION.

* WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED OVER
  SOUTHWEST FLORIDA WITH LOCALIZED HEAVIER AMOUNTS POSSIBLE IN
  THOSE AREAS IMPACTED BY TRAINING OR SLOW-MOVING STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Jun 5, 2:00 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 5, 2:00 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Miami FL
200 PM EDT SUN JUN 5 2016

.AVIATION...
TAFs are getting tricky this period due to a developing system
over the Gulf. This system has already turned the flow more
southerly over SOuth Florida, although most of the convective
activity is still more in the interior, and Gulf coast, than the
Atlantic coast. Given this, have opted to leave VCSH in for the
east coast TAF sites through the afternoon and early evening. Left
weather out for the overnight hours, then came back tomorrow
morning with prob30 groups for TSRA after 14z. However, this will
be a very fluid forecast and multiple amendments may be needed.
For KAPF, it will be closer to the active weather, have kept
weather in for the entire period. Have a prevailing SHRA VCTS for
tomorrow, as chances are over 70 percent to occur. Also, some of
the storms may become strong to severe, including a slight risk
for tornadoes for tonight and tomorrow. KAPF has a slight risk of
severe, and the other sites are in a marginal risk, with KPBI on
the northern boundary of the marginal/southern boundary of the
slight risk.

&&

.PREV DISCUSSION... /issued 1001 AM EDT SUN JUN 5 2016/

UPDATE...
Relatively quiet this morning, with any coastal showers having
dissipated already. There is some activity over the Gulf, but that
is moving north, and should not significantly impact the Naples
area, although the may see some showers move onshore for a brief
time. Models are showing that once again, most of the convective
activity will be over the interior, with the best chances in the
western Lake region, with the wind having turned more
southeasterly. Have trended PoPs up slightly in that area,
otherwise, only minor adjustments to account for current
conditions.

PREV DISCUSSION... /issued 448 AM EDT SUN JUN 5 2016/

DISCUSSION...

Today-Tuesday: The focus for the next few days will be on the
developing broad surface low near the eastern Yucatan Peninsula.
Conditions appear favorable for some tropical development of this
low as it moves northeast into the southern Gulf of Mexico later
today. NHC currently has a 80 percent chance of tropical development
within the next 2 days.

It is important to remember that regardless of the classification of
this event, the major impacts to southern Florida will remain the
same. Anyone with interests in the Florida peninsula should continue
to monitor the progress of this system.

Model trends have not changed greatly from previous runs, and the
main impacts from this system are expected to be heavy rainfall and
potential flooding; hazardous marine conditions, especially over
the Gulf; and the potential for strong thunderstorms that could
produce tornadoes.

Strong Winds: Model trends continue to keep the potential track of
the low more north, emerging into the southeastern Gulf late
tonight/early Monday and towards the Florida Big Bend or Nature
Coast regions late Monday into early Tuesday. It then likely
becomes more extratropical as it brings a front through the
peninsula later on Tuesday. There is plenty of uncertainty with
track and timing with this system. While this track reduces the
potential for strong sustained winds affecting the landmass of
southern Florida, the marine waters, especially the Gulf, are
expected to see strong sustained winds. Squally weather will also
bring the potential for strong gusts on land.

Heavy Rain/Flooding: With South Florida expected to be on the wet
eastern side of the system, there will be the potential for rainfall
accumulations of 2 to 5 inches through the week. Localized amounts
exceeding 5-6 inches are possible, mainly along the Collier coast.

It is important to remember that the heavy rain threat for South
Florida will continue through the week. We may see some of our
heaviest rainfall later in the week.

Strong Storms/Tornadoes: In the larger picture, the expected track
of the low places the region on the favorable right front side of
the system. Both the GFS and ECMWF show low level winds picking up
to 30-40kts late tonight with increasing 0-1km helicity values in
the 100-200 m2/s2 range, indicating favorable shear for tornadic
storms.

This could pose an nocturnal tornado threat starting late
tonight/early Monday morning with a focus over Southwest Florida.
Model wind fields pick up to 45-55kt at 850mb through the day on
Monday, especially towards Lake Okeechobee, but also become
increasingly unidirectional. Likely the tornado threat will be
maximized sometime early Monday, especially if we see any daytime
heating, before shifting more to a straight line wind concern. The
strong storm threat looks to wane through the day on Tuesday as
wind fields veer and weaken.

Wednesday Onwards: The low is forecast to lift quickly NE out of the
region, merging with the large trough moving through the eastern US.
In its wake will be a lingering frontal boundary/trough that stalls
out somewhere across Central or South Florida. Deep moisture remains
pooled across the region along this boundary, keeping South Florida
in an unsettled pattern through the end of the week. This will be
need to be monitored, as additional heavy rains added onto any
received from the potential tropical system could create flooding
issues.

MARINE...Developing broad surface low near the eastern Yucatan
Peninsula will lead to deteriorating marine conditions this
afternoon over the Gulf waters as the feature slowly lifts into the
southern Gulf of Mexico. Conditions deteriorate over the Atlantic
early on Monday as the low is expected to move across the eastern
Gulf towards the state. Hazardous marine conditions will then
persist through at least Tuesday night, likely lingering over the
Atlantic through Wednesday. Regardless if a tropical system develops
or not, this will be a hazardous week for the Gulf and Atlantic
waters as this vigorous low traverses the peninsula.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  78  88  78  90 /  30  80  70  60
Fort Lauderdale  77  89  77  89 /  40  80  70  60
Miami            79  89  78  88 /  40  80  60  60
Naples           77  83  79  86 /  60  90  80  70

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...Small Craft Advisory from 5 PM this afternoon to 8 AM EDT
     Tuesday for GMZ676.

     Small Craft Advisory from 2 AM Monday to 8 AM EDT Tuesday for
     GMZ656-657.

&&

SHORT TERM...13/SI
LONG TERM....88/ALM
AVIATION...13/SI
Hazardous weather outlook, Jun 5, 5:10 AM EDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
510 AM EDT SUN JUN 5 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
060000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
510 AM EDT SUN JUN 5 2016

...MODERATE RISK OF RIP CURRENTS ALONG ATLANTIC BEACHES TODAY...
...LIGHTNING AND GUSTY WINDS MAIN CONCERNS WITH INTERIOR SOUTH FLORIDA STORMS TODAY...
...STORMY WITH GULF SYSTEM IMPACTING FLORIDA EARLY IN THE WEEK...
...RISK OF RIP CURRENTS INCREASING ALL AREA BEACHES EARLY IN THE WEEK...
...MINOR COASTAL FLOODING POSSIBLE GULF BEACHES EARLY IN THE WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENT ALONG THE
ATLANTIC BEACHES OF SOUTH FLORIDA TODAY. HEED THE ADVISE OF THE
BEACH PATROL AND SWIM ONLY AT GUARDED BEACHES.

THUNDERSTORMS: SCATTERED TO LOCALLY NUMEROUS THUNDERSTORMS WILL
DEVELOP ALONG SEA AND LAKE BREEZES EARLY THIS AFTERNOON, WITH BEST
CHANCES OVER THE INTERIOR AND LAKE OKEECHOBEE REGION THROUGH THE
AFTERNOON AND EARLY EVENING HOURS. OVERNIGHT, MOISTURE WILL BEGIN
TO INCREASE FROM THE SOUTH AND SOUTHWEST WITH RAIN SQUALLS
POTENTIALLY IMPACTING WESTERN SECTIONS OF SOUTH FLORIDA FROM THE
LAKE OKEECHOBEE REGION SOUTHWEST TO THE NAPLES REGION AND
ADJACENT COASTAL WATERS.

THE PRIMARY IMPACTS FROM AFTERNOON AND EVENING STORMS WILL BE
FREQUENT LIGHTNING, STRONG GUSTY WINDS, AND HEAVY RAINFALL MAINLY
INLAND AROUND THE LAKE OKEECHOBEE REGION. THE CONCERNS FROM THE
STORMS OVERNIGHT WILL BE GUSTY WINDS, LOCALLY HEAVY RAIN, AND
POSSIBLY ISOLATED TORNADOES.

TORNADOES: THERE IS A CONCERN FOR ISOLATED TORNADOES WITH RAIN
ACTIVITY MOVING ACROSS THE REGION FORM THE SOUTH AND SOUTHWEST
LATE OVERNIGHT.

WIND: WIND GUSTS IN EXCESS 40 MPH ARE POSSIBLE WITH THUNDERSTORMS
AROUND LAKE OKEECHOBEE REGION THIS AFTERNOON AND EVENING AND WITH
RAIN ACTIVITY MOVING ACROSS THE REGION FROM THE SOUTH AND
SOUTHWEST OVERNIGHT.

FLOODING: LOCALIZED FLOODING, INCLUDING PONDING OF WATER ON ROADS
AND LOW-LYING AREAS, IS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
THE LAKE OKEECHOBEE REGION AS WELL AS WITH RAIN ACTIVITY THAT
MIGHT MOVES INTO THE REGION FROM THE SOUTH AND SOUTH WEST
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A DEVELOPING LOW PRESSURE SYSTEM NEAR THE YUCATAN PENINSULA IS
EXPECTED TO SLOWLY LIFT INTO THE GULF OF MEXICO LATE TODAY. THE
NATIONAL HURRICANE CENTER PLACES A HIGH CHANCE OF IT DEVELOPING
INTO A TROPICAL CYCLONE WITH IT LIKELY DOING SO BY TONIGHT OR
MONDAY SOMEWHERE ACROSS THE SOUTHERN AND/OR EASTERN GULF OF
MEXICO.

WHETHER IT DEVELOPS INTO A TROPICAL CYCLONE OR NOT, THE AREA OF LOW
PRESSURE IS FORECAST TO TRACK NORTHEASTERLY IN THE GENERAL DIRECTION OF
NORTH CENTRAL FLORIDA ON MONDAY AND TUESDAY. ALTHOUGH THE GREATEST
THREAT AT THIS TIME APPEARS FOR THAT REGION OF THE STATE, THERE IS
STILL THE POTENTIAL FOR A WET PERIOD WITH LOCALLY HEAVY RAIN
SHOWERS AND FLOODING ACROSS SOUTH FLORIDA THROUGH THE MIDDLE OF
THE WEEK AS THE SYSTEM APPROACHES AND CROSSES THE STATE.

THERE WILL ALSO BE A CONCERN FOR STRONG STORMS, WITH STRONG GUSTY WINDS
AND ISOLATED TORNADOES POSSIBLE PARTICULARLY FROM EARLY MONDAY THROUGH
THE EARLY HALF OF TUESDAY. ALTHOUGH THE MAIN CONCERN FOR THIS IS
ACROSS WESTERN AREAS OF SOUTH FLORIDA AND FROM THE LAKE OKEECHOBEE
REGION NORTH, TOO MUCH UNCERTAINTY REMAINS TO RULE OUT THE THREAT
ELSEWHERE.

MARINE CONDITIONS WILL DETERIORATE STARTING LATE SUNDAY NIGHT
ACROSS THE GULFS WATER AND MONDAY ELSEWHERE, WITH HAZARDOUS MARINE
CONDITIONS ACROSS ALL SOUTH FLORIDA WATERS THROUGH AT LEAST TUESDAY.
THE RISK OF RIP CURRENTS WILL INCREASE ALONG BOTH GULF AND EAST
COASTS EARLY THIS WEEK TOO ALONG WITH MINOR COASTAL FLOODING AND
ROUGH SURF ALONG THE GULF BEACHES.

THE MAIN TIME PERIOD OF CONCERN FOR MINOR COASTAL FLOODING OF
TRADITIONALLY VULNERABLY SPOTS ALONG THE BEACHES OF COASTAL COLLIER
AND MAINLAND MONROE COUNTIES WILL BE MONDAY AFTERNOON AND MAY BE
EARLY TUESDAY MORNING PARTICULARLY AROUND THE TIMES OF HIGH TIDE.
HIGH TIDE WILL BE RUNNING AROUND 2 PM MONDAY AFTERNOON AND 4 AM
TUESDAY MORNING.

BEHIND AFOREMENTIONED SYSTEM EARLY IN THE WEEK, POTENTIAL WILL REMAIN
FOR A CONTINUE WET PERIOD WITH SCATTERED TO NUMEROUS THUNDERSTORMS
AND LOCALLY HEAVY RAINFALL THROUGH THE REMAINDER OF THE WEEK ACROSS
SOUTH FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. INDIVIDUAL SPOTTERS ARE
ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

PS

In the hours before

Special weather statement, Jun 5, 11:31 AM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1131 AM EDT SUN JUN 5 2016

FLZ069-070-075-051630-
MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-
COASTAL COLLIER COUNTY FL-
1131 AM EDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR SOUTHWESTERN COLLIER AND
NORTHWESTERN MAINLAND MONROE COUNTIES UNTIL 1230 PM EDT...

* AT 1130 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD
  ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST OF ST. JAMES CITY TO
  NEAR BELLE MEADE TO 17 MILES NORTHWEST OF NORTHWEST CAPE SABLE...
  AND MOVING NORTH AT 25 MPH.

* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  NAPLES...MARCO ISLAND...EVERGLADES CITY...CHOKOLOSKEE...
  GOLDEN GATE ESTATES...VINEYARDS...
  WEST TOLL GATE ON ALLIGATOR ALLEY...NAPLES MANOR...
  PLANTATION ISLAND...MARCO ISLAND AIRPORT...COPELAND...
  NAPLES PARK...EAST NAPLES...CARNESTOWN...BELLE MEADE...
  NORTH NAPLES...GOLDEN GATE...LELY RESORT...
  CAPE ROMANO AND ROYAL PALM HAMMOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH...VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

&&

LAT...LON 2633 8185 2632 8169 2614 8162 2608 8158
      2596 8129 2583 8114 2541 8123 2548 8128
      2565 8136 2573 8134 2575 8141 2579 8144
      2577 8153 2581 8161 2577 8167 2581 8175
      2600 8184
TIME...MOT...LOC 1530Z 173DEG 24KT 2639 8235 2604 8174 2536 8141

SI
Local storm report, Jun 5, 3:07 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
307 PM EDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     WATER SPOUT      1 S SOUTH BEACH         25.78N  80.13W
06/05/2016                   MIAMI-DADE         FL   FIRE DEPT/RESCUE

            MIAMI BEACH OCEAN RESCUE CALLED TO REPORT A WATERSPOUT
            OFFSHORE MIAMI BEACH AT 257PM

&&

EVENT NUMBER MFL1600327

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:28 AM EDTSpecial Marine WarningMFL62 min
Jun 5, 11:31 AM EDTSpecial Weather StatementMFLCollier59 min
Jun 5, 11:38 AM EDTSmall Craft AdvisoryMFL65 hr
Jun 5, 2:59 PM EDTSpecial Marine WarningMFL46 min
Jun 5, 3:19 PM EDTSpecial Marine WarningMFL41 min
Jun 5, 3:24 PM EDTSpecial Marine WarningMFL66 min
Jun 5, 3:30 PM EDTSpecial Weather StatementMFLGlades, Hendry60 min
Jun 5, 3:37 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Jun 5, 4:02 PM EDTSpecial Marine WarningMFL58 min

Nearby

Flood Watches in Florida, 2016Every flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.